MAUDE Adverse Event Report: ARTHREX, INC. VOLAR DISTAL RAD PLT TI NARROW RT 5H; BONE FIXATION PLATE

ARTHREX, INC. VOLAR DISTAL RAD PLT TI NARROW RT 5H; BONE FIXATION PLATE
Model Number VOLAR DISTAL RAD PLT TI NARROW RT 5H
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the screw.
 
Event or Problem Description
On 04/12/2022, it was reported by a distributor via sems that a ar-8916vnr-05 volar distal radius plate is not locking with the screws.This occurred during an unknown case when the surgeon was able to pass 2 of the distal screws all the way through the plate to the other side.The screws did not lock into the plate.There was no patient effect reported.No additional information provided.

Brand Name
VOLAR DISTAL RAD PLT TI NARROW RT 5H
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19228870
Report Number1220246-2024-02699
Device Sequence Number17646133
Product Code HRS
UDI-Device Identifier00888867130944
UDI-Public00888867130944
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K150456
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVOLAR DISTAL RAD PLT TI NARROW RT 5H
Device Catalogue NumberAR-8916VNR-05
Device Lot Number10602300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Initial Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown